Top answers from doctors based on your search:
Disclaimer

does magnesium citrate cause diarrhea

A 30-year-old male asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Magnesium: There is a brand of Magnesium called "Jigsaw Magnesium." It is a blend of several forms of magnesium and less likely to cause the runs. Peace and go ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 34-year-old male asked:
Dr. Gurmukh Singh
48 years experience Pathology
Constipation: You may better off by increasing your fiber and water intake. You may take a fiber laxative like Metamucil and drink enough water daily so that your u ... Read More
A 37-year-old member asked:
Dr. Oscar Novick
57 years experience Pediatrics
Diarrhea: Yes it can cause diarrhea.
A 35-year-old female asked:
Dr. Jerome Zacks
50 years experience Cardiology
Needs evaluation.: The magnesium drug can contribute to diarrhea. In addition, diarrhea could be due to a bacterium, clostridium difficile ("c diff") or to some other i ... Read More
A 35-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
6-12 hours: About 6-12 hours depending on how much stool you had to lose.
1
1 thank
A 34-year-old member asked:
Dr. Thomas Namey
47 years experience Rheumatology
Not always diarrhea!: If it gives you diarrhea, it should not last longer than twelve hours. If longer, another factor is the cause!
A 28-year-old female asked:
Dr. Mohammad Khan
29 years experience Pediatrics
Constipation: constipation, easy to diagnose but difficult to treat. It is a long-term problem, needing long-term solution with life style changes, plenty of fruits ... Read More
1
1 thank
A female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
See a live doc!: Abdominal pain for a week should NOT be dealt with over the net. See a human Doctor. The mag citrate normally loosens stool. Get thee to a doc, now.
A 50-year-old female asked:
Dr. Rikalet Mostert
Specializes in Psychiatry
Allergic Reaction : Hi What you experienced sounds like a possible severe allergic reaction, in the abscense of any other medical conditions or chronic medications. It wi ... Read More
A male asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
No: Why do you think you have gastroenteritis? Why do you think serratia is causing whatever symptoms you have? If you do not have diarrhea or vomiting, t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month